Anxiety Community
mixed meds, mixed-up head
About This Community:

This patient support community is for discussions relating to generalized anxiety, anxiety and eating, anxiety and sleeping, mood swings, panic attacks and panic disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

mixed meds, mixed-up head

I am taking a cocktail of Endone, Valium, Aropax (reducing dose) and Endep.  The first two are to help with pain and spasm after recent extensive sinus surgery - pain in my face, and spasm in my back from the long hours on op table and then in bed recovering afterwards.  (I have a prolapsed disc in L4/5.)  The reducing Aropax is so that I can take the Endep instead, to help relieve anxiety syndrome, and also to help me get to sleep.  Since starting the Endep I have stopped taking Stilnox, which I have been using for several years.  For the last three weeks I have gradually become more and more 'sedated', to the point where I am unable to function for any longer than one hour awake, before I need to fall deeply asleep for several hours.  I cannot drive, or walk very far.  Other symptoms inlcude lack of appetite, reluctance to speak, deep ache in my lower back and legs, increased anxiety, feeling of hopelessness, waves of heat (exactly like hot flushes, for which I take HRT), prickling in my scalp, and the final delight, dizziness which comes on rapidy and unexpectedly.

Help!  How can I help myself get better?
Related Discussions
2 Comments Post a Comment
Blank
216614_tn?1195668672
Hi   Have you discussed these issues with your doc...you may need to adjust/change the meds.  I think that is the first thing you should do Monday am.  
Blank
Avatar_n_tn
snap - I just got back from seeing doc.  he's tweaking levels of pain relief, stopping aropax, and we'll see if I stay sedated.  I  also had about a gallon of blood taken to have tests for everything.  fingers crossed that we'll find an answer, or at least preclude lots of nasty things.

however I am still puzzled about the back pain/aching legs.  anyone... do you think this might be med-related, or am I just falling to bits?  I'm not keen on looking for info on side-effects on the web, it's too easy to get confused.

I don't THINK this is just anxiety, certainly the symptoms are different from panics and/or anxiety attacks in the past.

maybe purr is turning into a creaky old cat, no more spring-loaded bouncy kitten games.  :-((
Blank
Post a Comment
To
Recent Activity
6579347_tn?1388505968
Blank
mele48 commented on monicadoll's status
33 mins ago
4059843_tn?1402216397
Blank
mishymoshymarcy ... Comment
1 hr ago
4059843_tn?1402216397
Blank
mishymoshymarcy commented on So much ambition, so ...
1 hr ago
MedHelp Health Answers
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_f_tn
Blank
coh123
Grand Rapids, MN
Anxiety Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Anxiety Answerers
480448_tn?1403547723
Blank
nursegirl6572
PA
Avatar_f_tn
Blank
remar
st. louis, MO
Avatar_m_tn
Blank
cj29
GA
Avatar_m_tn
Blank
anxiety860
Avatar_m_tn
Blank
Paxiled
Arlington, VA
Avatar_f_tn
Blank
coh123
Grand Rapids, MN